# SDR DALA14001685802

- Difficulty date: December 21, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN RT FLOOR DECK PLATE HAS CORROSION IN MULTIPLE AREAS.  BLENDED CORROSION FROM MAIN CABIN DECK PLATE STA 1681.8 TO 1720.  ALL OTHER AREAS FOUND TO BE WITHIN LIMITS IAW SRM 53-60-51.  FABRICATED AND INSTALLED REPAIR DOUBLER AT STA 1681.8, RBL44 TO RBL 56.  ALUMINIZED PRIME AND CIC AREAS IAW SRM.
